Periods and lefschetz zeta functions

Josefina Casasayas, Jaume Llibre, Ana Nunes

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

The goal of this paper is to obtain information on the set of periods for a transversal self-map of a compact manifold from the associated Lefschetz zeta function in the case when all its zeros and poles are roots of unity. © 1994 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)51-66
JournalPacific Journal of Mathematics
Volume165
Issue number1
DOIs
Publication statusPublished - 1 Jan 1994

Fingerprint Dive into the research topics of 'Periods and lefschetz zeta functions'. Together they form a unique fingerprint.

  • Cite this